Uniform asymptotic formulae for Green's functions in singularly perturbed domains
2007 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, Vol. 208, no 1 SPEC. ISS., 194-206 p.Article in journal (Refereed) Published
Asymptotic formulae for Green's functions for the operator - Δ in domains with small holes are obtained. A new feature of these formulae is their uniformity with respect to the independent variables. The cases of multi-dimensional and planar domains are considered.
Place, publisher, year, edition, pages
2007. Vol. 208, no 1 SPEC. ISS., 194-206 p.
IdentifiersURN: urn:nbn:se:liu:diva-40064DOI: 10.1016/j.cam.2006.10.038Local ID: 52216OAI: oai:DiVA.org:liu-40064DiVA: diva2:260913